American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37D15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Bin Yu. Lyapunov graphs of nonsingular Smale flows on $S^{1}{\times}S^{2}$. Trans. Amer. Math. Soc. 365 (2013) 767-783.
Abstract, references, and article information   
View Article: PDF

[2] Romain Joly and Geneviève Raugel. Generic hyperbolicity of equilibria and periodic orbits of the parabolic equation on the circle. Trans. Amer. Math. Soc. 362 (2010) 5189-5211. MR 2657677.
Abstract, references, and article information   
View Article: PDF

[3] Augustin Banyaga and David E. Hurtubise. Morse-Bott homology. Trans. Amer. Math. Soc. 362 (2010) 3997-4043. MR 2608393.
Abstract, references, and article information   
View Article: PDF

[4] Liviu I. Nicolaescu. Tame flows. Memoirs of the AMS 208 (2010) MR 2683658.
Book volume table of contents   

[5] Octavian Cornea. New obstructions to the thickening of $CW$-complexes. Proc. Amer. Math. Soc. 132 (2004) 2769-2781. MR 2054804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] V. Benci and K. A. de Rezende. Maximal Poincaré polynomials and minimal Morse functions. Proc. Amer. Math. Soc. 129 (2001) 3511-3518. MR 1860482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1